# SDR UNKN0000093

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102FW
- Make and model: Bell UH-1B
- Aircraft serial: 621905
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 204011702121
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  3RD SET FROM BHT - REORDERED 4TH SET FROM BHT.
